# SDR COMA0060579

- Difficulty date: July 17, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 12,132 hours, 11,861 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE.  RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER MEL.
